# SDR SWAA2022020857223

- Difficulty date: December 29, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 10; W.L. 164. ; / CUT OUT DAMAGED AREA AT BS 663 UPPER ATTACH ANGLE RBL 15 WL 164 PER SRM 57-10-10-2R-5 REPAIR 5 REQUEST NDI OPEN HOLE INSPECTION AT REPAIR AREA; [05] HFEC ROTARY INSPECTED ALL OPEN HOLES IN THE REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURE 16. NO CRACKS FOUND. TOOL N600 ATS1465.; [06] REQUEST A DETAILED INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE WITHIN THE REPAIR AREA; [07] PERFORMED A DETAILED INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE WITHIN THE REPAIR AREA. NO DEFECTS NOTED; LOCTED AND DRILLED REPLACEMENT ANGLE P/N ATSHFAB-101-354 AND SPLICE ANGLE P/N ATSHFAB-101-355 AT VAPOR BARRIER BS 663 UPPER ATTACH ANGLE RBL 15 WL 164 PER SRM 57-10-10-2R-5 REPAIR 5. OK TO INSTALL REPAIR PARTS; INSTALLED REPAIR ANGLE AND REPLACEMENT ANGLE AT BS 663 RBL 15 WL 164 UPPER ATTACH ANGLE PER SRM 57-10-10-2R-5 REP. 5  VERIFIED ELECTRICAL RESISTANCE CHECK IS OK PER SRM 57-10-10-2R-5 REP. 5 STEP 4 M TOOL USED ID ATS1751 S/N DC004716 DUE 10/2022; [12] VERIFIED CORRECTIVE ACTION 11. BOND CHECK GOOD; APPLIED FILLET SEAL AND APPLIED CIC AT REPAIR AREA BS 663 UPPER ATTACH ANGLE WL 264 RBL 15 PER SRM 57-10-10-2R-5 REP.5 STEP 4 N;O;INSTALLED REPAIR ANGLE AND REPLACEMENT ANGLE AT BS 663 RBL 15 WL 164 UPPER ATTACH ANGLE PER SRM 57-10-10-2R-5 REP. 5;
